MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. 3DMAX; SURGICAL MESH
Catalog Number 0115322
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was discarded by the user facility and not returned for evaluation.Based on the information provided this was not an out of box condition and may have been the result of product manipulation by the user.However, without having the sample to evaluate no conclusion can be made.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this production lot of (b)(4) units released for distribution in october, 2018 discarded by user facility.
 
Event or Problem Description
It was reported that on (b)(6) 2019 a bard/davol 3dmax mesh was being used for a robotic inguinal hernia repair.As reported the mesh tore during attempted placement.As reported the tear was near the edge where the surgeon was grasping the mesh to insert it into the abdomen.The contact stated, "i want to say that it was torn in more than one spot" and that he "was using a different grasper than usual.It was a smaller one but don't know if that would have made a difference." the mesh was discarded and another was brought in to complete the case without further issue.There was no injury to the patient.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8654473
Report Number1213643-2019-04461
Device Sequence Number19394833
Product Code FTL
UDI-Device Identifier00801741030772
UDI-Public(01)00801741030772
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Catalogue Number0115322
Device Lot NumberHUCW0119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1